# SDR P5CA2021070600255

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Lt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD WINDOW EICAS MESSAGE, CYCLED SWITCH AND EICAS MESSAGE REMAINED.( PERFORMED OPS CHECK FOR L FWD WINDOW HEAT EICAS MSG IAW AMM 30-41-00. OPS CHECK GOOD. )
